# SDR 04FDEA00585

- Difficulty date: March 5, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: AKC762013
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE RT UPPER SUPPORT STRUCTURE BRACKET FOUND CRACKED. AFT TAIL CONE RH UPPER SUPPORT STRUCTURE BRACKET REMOVED,   FABRICATED AS PER DWG AKC7620 & INSTALLED AS PER (TITLE: FUSELAGE AERODYNAMIC FAIRING AFT TAIL CONE ASSY CLIP FABRICATION) EA 1-5390-75284.
